MathSciNet Relay Station
MathSciNet bibliographic data
MR1032614 (90k:49005) 49A21 (26A45 46A50 46F10)
Ambrosio, L. A compactness theorem for a new class of functions of bounded variation. Boll. Un. Mat. Ital. B (7) 3 (1989), no. 4, 857–881.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement